Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2001, Volume 41, Number 10, Pages 1459–1466 (Mi zvmmf1268)  

On a generalization of the Obreshkoff–Ehrlich method for simultaneous extraction of all roots of polynomials over an arbitrary Chebyshev system

A. I. Iliev, Kh. I. Semerdzhiev

Univ. of Plovdiv, Fac. of Math. and Informatics, 24 Tzar Assen, Str., 4000 Plovdiv, Bulgaria

Full text: PDF file (977 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2001, 41:10, 1385–1392

Bibliographic databases:
UDC: 519.615.4
MSC: Primary 65H05; Secondary 12Y05, 26C10, 30C15
Received: 28.06.2000
Revised: 28.02.2001
Language:

Citation: A. I. Iliev, Kh. I. Semerdzhiev, “On a generalization of the Obreshkoff–Ehrlich method for simultaneous extraction of all roots of polynomials over an arbitrary Chebyshev system”, Zh. Vychisl. Mat. Mat. Fiz., 41:10 (2001), 1459–1466; Comput. Math. Math. Phys., 41:10 (2001), 1385–1392

Citation in format AMSBIB
\Bibitem{IliSem01}
\by A.~I.~Iliev, Kh.~I.~Semerdzhiev
\paper On a generalization of the Obreshkoff--Ehrlich method for simultaneous extraction of all roots of polynomials over an arbitrary Chebyshev system
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2001
\vol 41
\issue 10
\pages 1459--1466
\mathnet{http://mi.mathnet.ru/zvmmf1268}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1882261}
\zmath{https://zbmath.org/?q=an:1033.65031}
\transl
\jour Comput. Math. Math. Phys.
\yr 2001
\vol 41
\issue 10
\pages 1385--1392


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1268
  • http://mi.mathnet.ru/eng/zvmmf/v41/i10/p1459

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:134
    Full text:65
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021